# SDR SIMA20140909003

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 25,978 hours, 21,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR IS HARD TO OPEN & CLOSE MAY NEED LUBRICATION.  ACCOMPLISHED LUBE OF MAIN CABIN DOOR IAW SMP.  OPERATIONS CHECKED GOOD.
